Topic: TINGLING??????? Anyone else having this??

Hi Everyone,

Just wanted to ask a question to all of you - my husband undergoing chemo at the moment for cc, large tumor in liver and mets to lymph nodes.....anyway, he keeps saying he is feeling "tingling" sensations in his chest and upper stomach area.  He said he the cancer is either spreading or the chemo is working. That's his thought. He said he definetly feels that something is going on, either good or bad.

We mentioned this tingling to the Dr. last week before chemo and he said no patient of his has ever mentioned that to him.


Was just wondering if anyone else has had or heard of this.  We know the side effects of tingling in the hands or feet, but that's not where he has it.

Any thoughts would be helpful - thanks again!
Kris

Re: TINGLING??????? Anyone else having this??

Kris.... I have been thinking all day about what could be causing the tingling in your husbands chest and really can't think of anything in particular.  Just thinking out loud now..... If he has a porta cathe possible leakage but I would think he would be in considerably pain. Does he take a capsule each morning 30 minutes prior to breakfast to keep his stomach acid low,could be having a slight reflux reaction going on.  Also, chemo side effect are not limited only to those that are impressed upon us.  Beings that chemo plays with our central nervous system it is posssible I would think.  I have hiccups the first two days of chemo and my Oncologist said he never heard of that either. Is he laying or sleeping differently/position ?  Circulation of blood flow maybe.  I know chemo has played up my heart a little. sometimes my pulse goes done to 35-40 bpm but bounces back up to normal within a few minutes.  Had stress test done and heart is fine.  Is he keeping hydrated real good?  His He totally stressed or calm.  Does soaking in a warm tub for awhile help at All. Now that Iv'e thought out loud I guess I would watch closely and if you notice more tingling like the first few days of infusion if he has a porta cathe,then I would think maybe a tiny leakage which can be checked out in 5 minutes using a fluorascope(sp) certainalyl if any pain is involved.  Another thing that comes to mind is pain medication depending on the type and dosage has been known to cause numbess and tingling all over.  I Really hope things are working for him.  Hope you figure out the tingling sensation.  I do know that women with cancer in the breast ,it is common for tingling in the chest area. But I've never come across the same for men.  Keep on trucking!
God Bless You Both'
Jeff G.

Take it to the Limit,One More Time! (Eagles)

Re: TINGLING??????? Anyone else having this??

Hi Jeff,  He doesn't have a port - it is really strange.  He says he definelty feels "something is going on" - of course, we hope it's the chemo killing cancer cells!  Thank you for trying to figure this out for us!  Only time will tell - he gets a scan in the beginning of May to see if these two cycles of chemo have done anything.

Keep being the inspiration that you are!!
Kris

Re: TINGLING??????? Anyone else having this??

Hi Kris,
  I think the tingling is good news!! I'm glad your husband thinks so to! Something's happening to those cancer cells! I hope the next scans prove that to be the case.We'll be back to Columbus on May 7. My husband has to have his stent(s?) changed. I wish he could have them removed permanently. Does your husband have stents? Let us know how his scans go and continue to stay positive.  Take care. Mary